Question about Tablets & eReaders

1 Answer

Side effects of pritor tablets - Tablets & eReaders

Posted by on

Ad

1 Answer

  • Level 2:

    An expert who has achieved level 2 by getting 100 points

    All-Star:

    An expert that got 10 achievements.

    MVP:

    An expert that got 5 achievements.

    Novelist:

    An expert who has written 50 answers of more than 400 characters.

  • Tablets & eR... Expert
  • 231 Answers

The best option is to ask your pharmacy for a print-out. Most pharmacies give patients an info print-out with the prescription.
A personal tip on meds. Keep a list of all meds, strength, Dr, pharmacy, in your wallet. Include over the counter things you take even vitamins and pain relievers. Also note allergies on the paper. If you go to an ER and can't talk, the first thing they do is search you wallet for ID and any info on medical problems.

Posted on Dec 10, 2016

Ad

1 Suggested Answer

6ya6ya
  • 2 Answers

SOURCE: I have freestanding Series 8 dishwasher. Lately during the filling cycle water hammer is occurring. How can this be resolved

Hi,
a 6ya Technician can help you resolve that issue over the phone in a minute or two.
Best thing about this new service is that you are never placed on hold and get to talk to real repair professionals here in the US.
click here to Talk to a Technician (only for users in the US for now) and get all the help you need.
Goodluck!

Posted on Jan 02, 2017

Ad

Add Your Answer

Uploading: 0%

my-video-file.mp4

Complete. Click "Add" to insert your video. Add

×

Loading...
Loading...

Related Questions:

1 Answer

What are the side effects to Talam tablets


This is something that should be discussed between patient and doctor. The potential side effects of it are outweighed by the benefits, if the medication is effective and can be tolerated by the patient. These types of medications very likely should not be stopped without consultation with the physician. There is not only the risk posed from a lack of treatment of what has been diagnosed but also a risk of an effect produced by stopping the use without some mitigating attention from a physician.

Bear in mind that if one reads the potential side effects of most medicines, it tends to ring alarm bells. That is why the use must be monitored by a physician so that the physician may change dosage or medications if a particular side effect appears. Those warnings don't mean you will experience the side effects, necessarily.

The following is the generic name for the tablets.

Citalopram Tablets FDA prescribing information side effects and uses

Oct 17, 2017 | Tablets & eReaders

1 Answer

What could the problem be if neurobion tablets give me sholder pain after taking them


it is an side effect that should be discussed with your doctor asap

Jun 07, 2017 | Tablets & eReaders

1 Answer

My RCA 7" voyager tablet screen is stuck in a mirrored screen effect how do i get the screen back to normal?


Contact RCA tablet support at: https://rcasupport.zendesk.com/hc/en-us/categories/200317055-Tablets

May 12, 2015 | Tablets & eReaders

1 Answer

How to fix trio stealth g2 stuck on boot ?


turn it off. if you can't then their is a reset button on the side where the charger is. Get a safety pin put it in the hole. You will know if you reset it. It will reboot. It won't effect your files or info. I hope this helps!

Jul 01, 2014 | Mach Speed Trio Stealth G2 Tablet -...

2 Answers

Tablet not turning on


Recommend taking this to a local phone/electronics repair service. The digitizer may be having a problem

Jan 04, 2014 | Android 7 inch Tablet

1 Answer

Cursor opening start menu and other applications by itself


Hi there, there are two possibilities here, one, the touch screen is compressed in 1 or more areas of the screen. two, it sounds like your PC has a prank virus in it that is causing unwanted side-effects. Try booting in safe mode on your tablet PC, and run a full virus scan.

Jan 18, 2010 | Dell Latitude XT2 Tablet PC

Not finding what you are looking for?
Tablets & eReaders Logo

Related Topics:

81 people viewed this question

Ask a Question

Usually answered in minutes!

Top Tablets & eReaders Experts

kakima

Level 3 Expert

102366 Answers

The Knight
The Knight

Level 3 Expert

74822 Answers

yadayada
yadayada

Level 3 Expert

77499 Answers

Are you a Tablet and eReader Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...